Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 26, NWS Mobile, AL

April 30, 2012

NWS Mobile, AL issued this small craft advisory at Apr 30, 2012, 3:34 PM CDT. It took effect at May 1, 2012, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2012, 3:34 PM CDT (20:34 UTC)
In effect from
May 1, 2012, 7:00 AM CDT
Expired
May 2, 2012, 7:00 PM CDT
In force
36 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WHUS74 KMOB 302034
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT MON APR 30 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TUESDAY INTO THURSDAY...

.AN UPPER DISTURBANCE MOVING SLOWLY TOWARDS THE AREA WILL INCREASE
THE ONSHORE FLOW OVER THE AREA THROUGH MID WEEK

GMZ630-650-655-670-675-010445-
/O.NEW.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 PM CDT MON APR 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT
THURSDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO AROUND 15 KNOTS
  OVERNIGHT...THEN TO AROUND 20 KNOTS DURING THE MORNING.

* SEAS: AROUND 2 FEET NEAR SHORE...3 FEET WILL OFFSHORE OVERNIGHT
  BUILDING TO AROUND 4 FEET NEAR SHORE...8 FEET WELL OFFSHORE TUESDAY
  INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
149 
WHUS74 KMOB 010335
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1035 PM CDT MON APR 30 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR TUESDAY INTO THURSDAY...

.AN AREA OF LOW PRESSURE MOVING ACROSS THE CENTRAL GULF OF MEXICO
WILL INCREASE THE GRADIENT ACROSS THE MARINE AREA THROUGH MID WEEK.
THIS WILL RESULT IN INCREASING WINDS AND SEAS.

GMZ630-650-655-670-675-011145-
/O.CON.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1035 PM CDT MON APR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 PM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 PM CDT THURSDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO AROUND 15 KNOTS
  OVERNIGHT...THEN TO AROUND 20 KNOTS DURING THE MORNING ON TUESDAY.

* SEAS: AROUND 2 FEET NEAR SHORE...3 FEET WELL OFFSHORE OVERNIGHT
  BUILDING TO AROUND 4 FEET NEAR SHORE...8 FEET WELL OFFSHORE TUESDAY
  INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
182 
WHUS74 KMOB 010853 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CDT TUE MAY 1 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 1 PM CDT TODAY
UNTIL 1 PM CDT THURSDAY...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH THURSDAY 
AFTERNOON...

.A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP OVER
THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS STRONG HIGH
PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A 
DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE LOWER 
GULF.

GMZ630-650-655-011000-
/O.CAN.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
353 AM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

...SMALL CRAFT SHOULD EXERCISE CAUTION LATER TODAY AND TONIGHT
CONTINUING THROUGH THURSDAY AFTERNOON...

A MODERATE TO STRONG EAST TO SOUTHEAST WIND AT 15 TO 20 KNOTS WILL
DEVELOP LATER TODAY AND PERSIST THROUGH THURSDAY AFTERNOON RESULTING 
IN SEAS FROM 4 TO 6 FEET OUT TO 20 NM WITH CHOPPY TO ROUGH
CONDITIONS ON AREA BAYS AND SOUNDS. SEAS UP TO 5 TO 7 FEET WILL BE
POSSIBLE BY WEDNESDAY AFTERNOON OUT TO 20 NM. AS A RESULT A SMALL
CRAFT ADVISORY MAY NEED TO BE REISSUED BY EARLY WEDNESDAY MAINLY
FOR THE GULF WATERS OF ALABAMA AND NORTHWEST OUT TO 20 NM.

$$

GMZ670-675-011800-
/O.EXT.KMOB.SC.Y.0026.120501T1800Z-120503T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
353 AM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT THURSDAY. 

* WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH
  HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY AFTERNOON.  

* SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY
  UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
588 
WHUS74 KMOB 011526
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1026 AM CDT TUE MAY 1 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM
1 PM CDT TODAY UNTIL 1 PM CDT THURSDAY...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND
BAYS AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH
THURSDAY AFTERNOON...

.A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP
OVER THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS
STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST
COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST
NORTHWEST OVER THE LOWER GULF.

GMZ670-675-012330-
/O.CON.KMOB.SC.Y.0026.120501T1800Z-120503T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1026 AM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS 
  WITH HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY 
  AFTERNOON. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND 
  POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
976 
WHUS74 KMOB 012036
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT TUE MAY 1 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM
1 PM CDT TODAY UNTIL 1 PM CDT THURSDAY...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND
BAYS AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH
THURSDAY AFTERNOON...

.A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP
OVER THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS
STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST
COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST
NORTHWEST OVER THE LOWER GULF.

GMZ670-675-020445-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
336 PM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS 
  WITH HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY 
  AFTERNOON. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND 
  POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
492 
WHUS74 KMOB 012038 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CDT TUE MAY 1 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT 
UNTIL 1 PM CDT THURSDAY...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND
BAYS AND SOUNDS THROUGH THURSDAY AFTERNOON...

.A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL CONTINUE THROUGH
THURSDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA
COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST
NORTHWEST OVER THE LOWER GULF.

GMZ670-675-020445-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 PM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS THROUGH
  THURSDAY AFTERNOON.

* SEAS: SEAS 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET
  WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
743 
WHUS74 KMOB 020337
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1037 PM CDT TUE MAY 1 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT
UNTIL 1 PM CDT THURSDAY...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND
BAYS AND SOUNDS THROUGH THURSDAY AFTERNOON...

.A MODERATE TO STRONG EAST TO SOUTHEAST WIND WILL CONTINUE THROUGH
THURSDAY AS A STRONG HIGH CONTINUES ALONG THE CAROLINA/GEORGIA COAST
COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST
OVER THE SOUTHERN GULF.

GMZ670-675-021145-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1037 PM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER 
  GUSTS THROUGH THURSDAY AFTERNOON. 

* SEAS: SEAS 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 
  FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
723 
WHUS74 KMOB 021504
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CDT WED MAY 2 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 7 PM CDT
THIS WEDNESDAY EVENING...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND
BAYS AND SOUNDS THROUGH THURSDAY...

.A MODERATE TO STRONG SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS
AFTERNOON AS A WEAK TROUGH OF LOW PRESSURE MOVES SLOWLY NORTHWEST
ACROSS THE NORTHERN GULF OF MEXICO. 

GMZ670-675-022315-
/O.EXT.KMOB.SC.Y.0026.000000T0000Z-120503T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1004 AM CDT WED MAY 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  TODAY...THEN DIMINISHING TO 15 TO 20 KNOTS AND GUSTY TONIGHT INTO
  THURSDAY.

* SEAS: SEAS 7 FEET THROUGH THE AFTERNOON THEN SUBSIDING TO 4 TO 6
  FEET TONIGHT INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 12:30 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 30, 12:30 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT MON APR 30 2012

.AVIATION...(18Z ISSUANCE)VFR CONDITIONS EXPECTED FOR MOST OF THE
PERIOD. EXCEPTION WILL BE PATCHY FOG DROPPING VISBYS TO MVFR...
POSSIBLY LOCALIZED IFR...LEVELS TOWARDS SUNRISE TUESDAY.

/16

&&

.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...LITTLE CHANCE OF RAIN.
POSSIBLE PATCHY FOG AND/OR LOW STRATUS AGAIN AS YESTERDAY...BREAKING
UP ABOUT 14Z THIS MORNING...AND FORMING AGAIN AFTER MIDNIGHT TONIGHT.
MAX TEMPS INCREASING FURTHER ABOVE NORMAL. LOWS ABOUT AVERAGE. 77/BD

UPPER LEVEL RIDGING WILL BEGIN TO SHIFT EAST OF THE AREA ON
TUESDAY...RESULTING IN HIGH TEMPERATURES A FEW DEGREES LOWER
COMPARED TO MONDAY'S HIGHS (BUT STILL ABOVE NORMAL). DEEP LAYER
MOISTURE WILL STILL BE LACKING...WITH PRECIPITABLE WATERS AROUND OR
JUST OVER AN INCH. FORECAST SOUNDINGS ALSO SHOW A WARM NOSE BETWEEN
850-700 MB THAT WILL EFFECTIVELY CAP ANY CONVECTIVE DEVELOPMENT. SO
WE WILL CONTINUE WITH A DRY FORECAST DURING THE DAY TUESDAY.

A MORE PRONOUNCED SURGE OF DEEP TROPICAL MOISTURE WILL BEGIN TO
AFFECT THE AREA LATE TUESDAY NIGHT AS AN INVERTED SFC TROUGH MOVES
FROM THE SOUTHERN TO WESTERN GULF...HELPING TO STRENGTHEN A SE LOW
LEVEL FLOW. PRECIP WATERS ARE FORECAST TO INCREASE TO NEAR 1.75
INCHES ALONG COASTAL AL/MS BY 12Z WED...WHICH WARRANTS THE
INTRODUCTION OF A CHANCE POP MAINLY ALONG COASTAL ALABAMA AFTER
MIDNIGHT. LOW STRATUS SHOULD ALSO BE MORE PREVALENT WHICH WILL YIELD
MILD LOW TEMPS IN THE MID 60S INLAND TO NEAR 70 ALONG THE BEACHES.
34/JFB

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...WEAK UPPER LEVEL TROUGHING IS
STILL FORECAST TO DEVELOP OVER THE NORTHERN GULF MIDWEEK WITH A DEEP
SURGE OF TROPICAL MOISTURE AFFECTING AT LEAST PART OF THE REGION
THROUGH THURSDAY. MODEL GUIDANCE CONTINUES TO SHOW SOME RUN TO RUN
INCONSISTENCY ON JUST WHERE THE BEST MOISTURE AXIS WILL SET UP. IN
THE LATEST 00Z RUNS OF THE GFS/ECMWF...A MUCH STRONGER 850-700 MB
RIDGE IS PRESENT ACROSS THE CAROLINAS...WHICH SHIFTS THE BEST
MOISTURE INTO THE WESTERN SECTIONS OF THE FORECAST AREA AS WELL AS
LOCATIONS TO THE WEST OF THE CWA. SO WHILE THE MODELS ARE IN GOOD
AGREEMENT TONIGHT...CONFIDENCE IS STILL SOMEWHAT LOW ON PRECIP
CHANCES (ESPECIALLY OVER THE FL PANHANDLE AND PORTIONS OF ALABAMA
EAST OF I-65) SINCE THE MODELS WERE IN GOOD AGREEMENT LAST NIGHT ON
DEEP MOISTURE BEING PREVALENT OVER THE ENTIRE AREA. FOR THIS
FORECAST WE WILL SHOW THE HIGHEST POPS (40-50%) OVER THE WESTERN
ZONES WED-THU...BUT WILL MAINTAIN 30-40% POPS OVER THE EASTERN ZONES
FOR THE TIME BEING.

THE MID TO UPPER LEVEL RIDGING BUILDS IN FURTHER BY FRIDAY AND INTO
THE WEEKEND...WITH DEEP LAYER MOISTURE GRADUALLY DECREASING FROM EAST
TO WEST. THEREFORE...WILL SHOW LOWER POPS FOR FRIDAY AND A DRYING
TREND AS WE HEAD INTO THE WEEKEND. TEMPS WILL ALSO LIKELY WARM TO
WELL ABOVE NORMAL LEVELS BY THE WEEKEND...WITH A RETURN OF SOME 90
DEGREE READINGS WELL INLAND. 34/JFB

&&

.MARINE...GENERALLY SOUTHEAST TO EAST WINDS PREVAIL THROUGH THE
PERIOD. WIND WILL VEER IN DIRECTION AND INCREASE IN SPEED DURING THE
NEXT COUPLE OF AFTERNOONS NEAR SHORE DUE TO SEABREEZE EFFECTS. THE
PRESSURE GRADIENT BETWEEN THE RIDGE AND AND CARIBBEAN STEEPENS
THROUGH TUESDAY AND THEN WEAKENS THROUGH DAY 8. THIS WILL COMBINE
WITH AN APPROACHING UPPER DISTURBANCE THAT WILL INCREASE THE WINDS
TUESDAY INTO THURSDAY. WIND WILL THEN DECREASE NEXT WEEKEND. WE
BLENDED SWAN OUTPUT WITH GWW TO GET SEA HEIGHT FORECAST THE FIRST 72
HOURS...GWW THEREAFTER. 77/BD

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AS SOUTHERLY FLOW KEEPS
HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS. GENERALLY GOOD TO GOOD
AFTERNOON DISPERSIONS EXPECTED TODAY AND TUESDAY....WITH THE HIGHEST
DISPERSIONS LOCATED WELL INLAND. PATCHY DENSE FOG AND LOW CLOUDS WILL
ONCE AGAIN BE LIKELY EARLY TUESDAY MORNING. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      88  66  86  66 /  00  05  05  20
PENSACOLA   86  69  84  70 /  00  05  05  10
DESTIN      83  70  82  70 /  05  05  05  10
EVERGREEN   91  63  90  64 /  05  10  05  10
WAYNESBORO  90  61  89  63 /  00  10  05  10
CAMDEN      90  63  90  63 /  05  10  05  10
CRESTVIEW   91  61  89  63 /  05  10  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 30, 5:52 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
552 AM CDT MON APR 30 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
552 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630-650-655-670-675-011100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
552 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG POSSIBLE NEAR SHORE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.